BIOSENSE WEBSTER INC CARTO® 3 SYSTEM EXTERNAL REFERENCE PATCHES; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Back to Search Results |
| Catalog Number |
CREFP6 |
| Medical Device Problem Code |
Tear, Rip or Hole in Device Packaging (2385)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/19/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster, inc., or its employees that the report constitutes an admission that the product, biosense webster, inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's reference number: (b)(4).
Event or Problem Description
It was reported that a patient underwent an atrial fibrillation (afib) procedure with a carto® 3 system external reference patches.When the reference patch packaging was opened, they noticed that the patches were not completely sealed.When the patch was replaced, the issue resolved.There was no patient consequence reported.Multiple attempts have been made to obtain clarification to this complaint.However, no further information has been made available.
Additional Manufacturer Narrative
The bwi product analysis lab received the device for evaluation on 16-may-2024.The analysis has begun but is not completed at this time.When the investigational analysis has been completed, a supplemental 3500a report will be submitted.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).
Additional Manufacturer Narrative
It was reported that a patient underwent an atrial fibrillation (afib) procedure with a carto® 3 system external reference patches.When the reference patch packaging was opened, they noticed that the patches were not completely sealed.When the patch was replaced, the issue resolved.There was no patient consequence reported.The device evaluation was completed on 29-may-2024.The device was returned to biosense webster (bwi) for evaluation.A visual inspection evaluation of the returned device was performed following bwi procedures.Visual analysis of the returned sample revealed that the patches were found in good condition.No anomalies or damage were observed.The package of the device was not returned; therefore, further investigation could not be performed.A device history record was performed for the finished device batch number, and no internal actions were identified.The open pouch seal issue could not be confirmed since the package of the device was not returned.Additionally, for this type of failure mode, a supplier manufacturing investigation was requested, and it was determined that to further mitigate the risk of unsealed pouches, a sealer shelf guard was implemented on our impulse sealers used to seal the pouches.As part of biosense webster¿s quality process, all devices are manufactured, inspected, and released to approved specifications.H6.Component code of ¿appropriate term/code not available (g07002)¿ and h 6.Investigation conclusions of ¿appropriate term/code not available (d17)¿ represents the package of the device was not returned.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).